| Catalog Number |
381511 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Codes |
Skin Tears (2516); Insufficient Information (4580)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Upon iv catheter insertion attempts, iv catheter tips frayed at ends causing harm to patient and increasing iv insertion attempts.This is being reported with multiple catheters from the same lot.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number: 381511 and lot number: 5097606.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Additional Manufacturer Narrative
Additional information was received.Patient grid updated.
Event or Problem Description
Customer response (b)(6) 2025."the only information provided was that the catheter tips were rough and causing skin tears rather than smooth insertions.".